Anabolic steroids, bodybuilding discussion forums. - Steroidology

 

Discussion on Testosterone Replacement Therapy

Results 1 to 5 of 5
Thread:

eye floater?

  1. #1
    Junior Bodybuilder
    Join Date
    Nov 2011
    Posts
    386
    Rep Power
    3
    eye floater?
    ok this is strange in my right eye i get this floater that i guess is white i see it from my peripheral vision from the side, i usually notice it in the dark like when i get up to go to the bathroom, or make sudden movements like if I'm sitting infront of the laptop and it's dark I won't see it but, for example I just got up to go put a dvd in and I saw it when I was leaning down, today I was putting dishes in the dishwasher and when I leaned down to put a dish in, I saw it. Usually when I get up and turn off the lights I'll see it. or ive seen it right when i sit down as well and it's dark, like i went to turn off the lights and then sat down.

    What is this? It's only in my right eye, doesn't happen in my left, it's kind of freaking me out. I was wondering if it has anything to do with my pre-diabetes, since I know diabetics can get eye complications but, this has never happened before testosterone replacement therapy (TRT), I had changed my health habits at the end of October and my blood glucose from a 270 came down to just under a 100 by january and I never noticed this but, I know for sure it was after I started testosterone replacement therapy (TRT) that I started noticing this.

    These days I've seen my blood sugar in the 60's and I know it's a drastic change from the 270 or whatever I was at back in October but, I didn't just overnight reach these lower numbers, it took months and it happened gradually, but I mean could it still be linked to that? I've never seen anybody here mention anything like this so I mean it's hard to believe it has something to do with testosterone replacement therapy (TRT) unless it's since my test was out of range and way too high and my body is having difficulty adjusting to it or something? but I mean I don't feel any sides at all, so I have no idea.

    any thoughts? I guess I should go see an eye doctor.

  2. #2
    Junior Bodybuilder methos's Avatar
    Join Date
    Mar 2009
    Posts
    400
    Rep Power
    6
    I have a type of hypoglycemia (over production of insulin); and when my sugar gets down to the 60's I will get a huge yellow bright spot in the middle of my vision. It's exactly like a sun spot. My peripheral vision is clear, but it's blurry straight forward if that makes sense. 60's is pretty low for blood sugar. I would test your sugar at the time of the aura. For me, this has nothing to do with TRT. In fact, I have found that I am having an easier time regulating blood sugar while on TRT. Never hurts to see a doc, but I would monitor your sugar at the time this is happenning.

  3. #3
    Novice
    Join Date
    Jun 2011
    Location
    Florida
    Posts
    130
    Rep Power
    4
    I'd suggest seeing an opthamologist to check it out ASAP. Probably no connection to Hormone Replacement Therapy (HRT), but if you have blood sugar issues that's a possibility. No point in guessing about it until you know for sure what it is.

  4. #4
    Novice GoinPlatinum's Avatar
    Join Date
    Mar 2012
    Posts
    97
    Rep Power
    3
    I've had the EXACT same issues happen since I started TRT! My opthamologist stated it was normal to have those & to not worry unless I noticed other vision changes....

  5. #5
    Junior Bodybuilder
    Join Date
    Nov 2011
    Posts
    386
    Rep Power
    3
    From what I've been researching about "eye floaters" in general online it seems to say the same thing to not worry but, its getting kind of annoying and so I thought I'd check here as well.

    also about blood sugar, the 60's is only during fasting when i saw it, it might been a one day thing since usually it's around 80's. also the other day i checked it like 6 times after every meal, and it goes up after i start eating like normal but, didn't go past 110 even an hour after each meal, so i think that seems normal? also the "floater" happens really quick like 1 second, a lot of times i even forget that this happens to me until it happens. so as soon as it happens i would check my blood sugar? also the thing is that it has something to do with darkness since that's when it happens most is in the dark or in the shade, like if i go into a closet, or the several examples i mentioned of going into the bathroom or as soon as lights go off. i can't ever recall it has happened outside in the day or even in a room with lights on, unless i went to a room where the lights were off or it was darker than the room i am in now.

    GoinPlatinum - does yours also seem to have a connection to darkness or when the lighting in the room changes?

Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By Xana in forum Anabolic Steroid Forum
    Replies: 0
    Last Post: 05-22-2005, 03:27 PM
Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump







need to build muscle





3Js Nutrition Network

mr supps